# SDR MALA965030

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Worn
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT NACELLE INBOARD LOWER WING SKIN TO NACELLE ATTACH ANGLE REPAIR DOUBLER WORN.  REMOVED EXISTING REPAIR AND INSTALLED NEW 6.5 INCH REPAIR DOUBLER OVER AREA IAW FAIRCHILD SRM 51-00-00 PAGE 4 PART FOR PART REPLACEMENT AND FAC ARP 54-20-9101 REV B DATED MAY 12, 1993.  (M)
